Publications (8) JESUS MARIA CABEZAS MARTINEZ DE ARAGON publications

2011

  1. On the description of Leibniz algebras with nilindex n-3

    Acta Mathematica Hungarica, Vol. 133, Núm. 3, pp. 203-220

2008

  1. On filiform and 2-filiform Leibniz algebras of maximum length

    Journal of Lie Theory, Vol. 18, Núm. 2, pp. 335-350

2005

  1. Naturally graded p-filiform Lie algebras in arbitrary finite dimension

    Journal of Lie Theory, Vol. 15, Núm. 2, pp. 379-391

2002

  1. Fundamentos matemáticos de la ingeniería II: Álgebra lineal. Resumen teórico y problemas

    Bilbao : Universidad del País Vasco

  2. Ingeniaritzaren oinarri matematikoak II: Aljebra lineala. Laburpen teorikoak eta ariketak

    Bilbao : Universidad del País Vasco

  3. Structure theorem for naturally graded 3-filiform Lie algebras

    Proceedings of the I colloquium on Lie theory an applications (Servizo de Publicacións), pp. 47-54

2001

  1. Matemathica y la clasificación de familias de álgebra de Lie en dimensiones concretas

    EACA 2001 : 7 Encuentro de álgebra computacional y aplicaciones: del 12 al 14 de septiembre de 2001, Ezcaray, La Rioja

  2. Some problems about nilpotent Lie algebras

    Ring theory and algebraic geometry: proceedings of the fifth international conference (SAGA V) in León, Spain (Marcel Dekker), pp. 59-86